Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some estimates of Kobayashi metric in the normal direction


Author: Siqi Fu
Journal: Proc. Amer. Math. Soc. 122 (1994), 1163-1169
MSC: Primary 32H15
MathSciNet review: 1231034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the behavior of the Kobayashi metric in the normal direction near a Levi-pseudoconvex boundary point of a smoothly bounded domain without assuming global pseudoconvexity. As a corollary, we obtain a characterization of pseudoconvexity by the rate of the growth of the Kobayashi metric in the normal direction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1231034-2
PII: S 0002-9939(1994)1231034-2
Keywords: Kobayashi metric, pseudoconvex domain
Article copyright: © Copyright 1994 American Mathematical Society